# SDR 2000UALA00483

- Difficulty date: August 11, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7467U
- Make and model: Boeing 727222
- Aircraft serial: 21921
- Aircraft time: 57,690 hours, 33,313 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 58351
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR STRIP AT AFT LEFT DOOR IS MISSING ORANGE 2 FOOT STRIP.  *S/D*  REPLACED ORANGE STRIP, GROUND CHECKS NORMAL.
